# SDR MASA2013033152467

- Difficulty date: March 31, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 19,954 hours, 16,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD F/A'S FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERIES.
